# SDR UIEA200800162

- Difficulty date: April 24, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 102,139 hours, 17,895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION TO ICT DUE TO MAIN DECK CARGO SMOKE DETECTOR NR 1 FIRE WARNING CAME ON AFTER REACHING CRUISE ALTITUDE (FL410).  INSPECTED AREA NO SIGNS OF SMOKE OR FUMES.  DIVERTED TO ICT AT COMPANY REQUEST AS A PRECAUTION.  LIGHT EXTINGUISHED AFTER LANDING.  THE ABOVE ITEM HAS BEEN TRANSFERRED FROM LOG PAD 0159 PAGE NUMBER 367269.
